# SDR FDEA201910282765

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,966 hours, 25,530 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  307     27-60  6896     28OCT19  PDX  FACT  U  LOGPAGES:3144742  DURING DESCENT WHEN SPOILERS DEPLOYED THE AIRCRAFT  HAD A SIGNIFICANT ROLL TO THE RIGHT.   FACT 28OCT19 05:05   PDX U  C/W FIM 27-60-09-00 . FULLY DEPLOYED SPOILERS AND  INSPECTED SURFACES AND EACH SPOILER ACTUATOR, NO  DEFECT NOTED.  LUBED SPOILER ACTUATORS AND  MECHANISM IAW AMM 12-24-08-3. PERFORMED OPERATIONAL  CHACK OF THE SPOILER/SPEED BRAKE CONTROL IAW AMM  27-62-00. OPS CHECK NORMAL. COCKPIT INDICATION  CORRESPONDS TO SPOILER MOVEMENT.
